# SDR COMA0260487

- Difficulty date: August 14, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 15,914 hours, 14,547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: R/H Mlg
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5787 GEAR DISAGREE MESSAGE, R/H MLG DID NOT INDICATE UPLOCK.TIGHTENED LOOSE PROXIMITY SENSOR TARGET ON R/H MLG UPLOCK.
